Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am having high BP & major pains in the calves of my legs

29 years old and have high blood pressure am so scared? I am 29 year old female. I am mother to six children. My sixth baby was born only 14 weeks ago. I have had some bad health probs recently and lots of stress from my family (not kids). I have been suffering extreme dizziness to the point where I cant stand straight and I saw my doctor for it. I suffered type 2 diabetes throughtout my last pregnancy so I assumed the dizziness was my blood sugar being high but its not. Its high blood pressure. My doctor says it was 140/96. She gave me diazapam to take three times a day because she must think being stressed out could be raising it. I cant take them they are making me sleep all the time and I cant sleep when I have 6 kids to look after! Whats wrong with me is this blood pressure thing serious or am I just panicking? I am overweight and smoke which I need to change but I have never ever had a blood pressure issue. Thanks for helping me. The dizziness is severe and I am also having major pains in the calves of my legs. I feel so ill its horrible.
Thu, 17 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
  User's Response
's  Response
Your hypertension is a serious issue that does need to be addressed, not ignored. If the medicine you have been given makes you tired, tell your doctor to try you on another one. There are many different drugs to try, so keep trying them until you find one that doesn't make you tired. You should have an echocardiogram done to make sure your heart is pumping adequately. If it isn't that could make you tired, and make your legs hurt (swelling). Stop using table salt, and start eating bananas. Bananas have alot of potassium, which will lower your blood pressure naturally. Lose weight, stop smoking, and take a walk every day. Your leg pain could be due to your weight putting pressure on the nerves in your lower back. Some bp meds also cause leg pain and/or swelling. Good Luck
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my boyfriend is 21, majors in graphic design, and for the past month he s had pain in his left side of his chest hurts deep down. He occasionally eats fast food and his father has high blood pressure .

doctor1 MD

hi i am havng bp for long 20years and my age is 55year and i an taking met stamlo alonge with carnisure 500 arthopan500 because of leg pains and i am also taking aztor 10 ismo20 and loprin 75 some times i get chestpain and my bp will be high please advise me will be thankfull

doctor1 MD

I have a pain and sometimes goosebumps on my right leg. It started from my ankle first and then it went up to my entire leg. What is th etreatment for this ? Thanks. About me, female, 52 years old, 160 kg, 161cm, I take meokardice and metoprolole (sorry if I have writen with mistakes th ename of medication) for high blood pressure.

Recent questions on  Dizziness

doctor1 MD

Hello, about 13 days ago I drank alot of alcochol and I have been dizzy with a slight headache since then. I have been to the doctor he said it is probably liver intoxication, that it will go away, that was a week ago. I did a bunch of blood tests everything seems normal accept my hep B anti hps was 93. This happened about 2 months ago as well, the doc gave me, b6 dramin (portuguese), which I took for a week and the dizzyness went away. Any clue what it could be? Is this normal because of alcohol consumption? I have drank alot in the past years, never had this happen before.

doctor1 MD

I use Inderal la 80mg for an indefinite period of thirty years. It is now off the market. My doctor pur blokka 40mg prescribed. how many pills should I drink every day. the two weeks that I am on a drug, I m off balance, sometimes feel like I do to myself is not whistling in my ears, dizzy. I feel like I have a lack of oxygen, my heart s rhythm is not normal it time then I feel tired. Inderal la 80mg is prescribed for narrowing of arteries in my brain and heart, angina, migraine, heart rates and blood pressure ranging

doctor1 MD

Since, 6 days ago I wake up dizzy, and throw up the yellow liquiud (bile). I went to see the doctor,but they couldn.t stop the dizziness and the vomitting of bile. I don't have my galdbladder since more than 23 years,but everytime I have problems I vomit bile, and I have sharpy pain in the left side, but now I'm worry because I'm dizzy. I got ct scan I dont show nothing in my liver. Maybe I have (bile-reflux?)

doctor1 MD

I sometimes feel this sudden sinking feeling in my chest region .. specially along the windpipe and below. It occurs almost 1-2 times daily and lasts for hardly 1-2 seconds. I'm a heart patient detected of HOCM and i also have some gastric problems .. is this feeling related to my heart rythm or is it because of the gastric problem. Rarely it's accompanied with dizziness but goes away within few seconds. Pl advice.

doctor1 MD

I have had a pain since two months ago in my head: wake up in the monrning and start to bother me on the top of my head on the left. Sometimes on other areas. The pain grows as I move around and take too much medicine that it hurts my stomach. in...

doctor1 MD

How do you know if you have a panic attack?

doctor1 MD

hi...i take 240 mg diltiazem ER daily in the morning which I did today. I accidentally took another one at 5:30 this afternoon. Do I need to be worried about anything?